# SDR CA140714011

- Difficulty date: July 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,920 hours
- Engine: Cont IO240B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bracket
- Part number: 2224121400
- Condition: Cracked
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN OUT OF PHASE INSPECTION OF THE ENGINE THE ALTERNATOR BRACKET WAS FOUND CRACKED. THE TIME SINCE NEW OF THE BRACKET IS UNKNOWN AT THIS TIME.
